# SDR SWAA031450

- Difficulty date: June 30, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 47,381 hours, 44,336 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AKM07
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, SWA SI 11138-55, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED RT ELEVATOR TAB NR 1 HINGE HARDWARE AND BUSHING PER MM.
